# SDR HEEA0011006

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105001045
- Condition: Nicked
- Location: T/R
- Part time: 8,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON THE TRAILING EDGE ON PADDLE "A" WHICH IS BEYOND LIMITS.
